# SDR CALA2017072802396

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME SUPPORT FRAMES 69 - 70 CORRODED.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS, REMOVED AND REPLACED THE SUPPORT IAW SRM 51-74-11-001, PAR 4, 51-73-11-0, 01, PG 4, AND 51-72-11-911-001, PG 1,2.
